JournalsprimsVol. 12, No. 99pp. 441–453

Propagation at the Boundary and Reflection of Analytic Singularities of Solutions of Linear Partial Differential Equations I.

  • Pierre Schapira

    Université Pierre et Marie Curie, Paris, France
Propagation at the Boundary and Reflection of Analytic Singularities of Solutions of Linear Partial Differential Equations I. cover
Download PDF

Abstract

We study, microlocally, the non elliptic boundary value problems, with the help of the sheaf C__N/X of Kashiwara and Kawaï. A hypothesis of "N-regularity" verified by several classes of preudo-differential operators allows us to obtain a theorem of reflection of analytic singularities analogous to that of Lax and Nirenberg.

Cite this article

Pierre Schapira, Propagation at the Boundary and Reflection of Analytic Singularities of Solutions of Linear Partial Differential Equations I.. Publ. Res. Inst. Math. Sci. 12 (1976), no. 99, pp. 441–453

DOI 10.2977/PRIMS/1195196619